Robert M. Guralnick
Robert M. Guralnick
Professor of Mathematics, University of Southern California
Verified email at
Cited by
Cited by
Subgroups of prime power index in a simple group.
RM Guralnick
J. ALGEBRA. 81 (2), 304-311, 1983
Some applications of the first cohomology group
M Aschbacher, R Guralnick
Journal of Algebra 90 (2), 446-460, 1984
Probabilistic generation of finite simple groups
RM Guralnick, WM Kantor
Journal of Algebra 234 (2), 743-792, 2000
Linear groups with orders having certain large prime divisors
R Guralnick, T Penttila, CE Praeger, J Saxl
Proceedings of the London Mathematical Society 78 (1), 167, 1999
On the commuting probability in finite groups
RM Guralnick, GR Robinson
Journal of Algebra 300 (2), 509-528, 2006
Schur covers and Carlitz’s conjecture
MD Fried, R Guralnick, J Saxl
Israel journal of mathematics 82 (1), 157-225, 1993
Generation of finite almost simple groups by conjugates
RM Guralnick, J Saxl
Journal of Algebra 268 (2), 519-571, 2003
Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements
J Fulman, R Guralnick
Arxiv preprint arXiv:0902.2238, 2009
A note on commuting pairs of matrices
RM Guralnick
Linear and Multilinear algebra 31 (1-4), 71-75, 1992
Finite groups of genus zero
RM Guralnick, JG Thompson
Journal of Algebra 131 (1), 303-341, 1990
The rational function analogue of a question of Schur and exceptionality of permutation representations
RM Guralnick, P Müller, J Saxl
American Mathematical Society, 2003
Products of conjugacy classes and fixed point spaces
R Guralnick, G Malle
J. Amer. Math. Soc 25 (2012), 77-121, 2010
Cross characteristic representations of symplectic and unitary groups
RM Guralnick, K Magaard, J Saxl, PH Tiep
Journal of Algebra 257 (2), 291-347, 2002
On the minimal degree of a primitive permutation group
R Guralnick, K Magaard
Journal of Algebra 207 (1), 127-145, 1998
Indecomposable set-theoretical solutions to the Quantum Yang-Baxter Equation on a set with prime number of elements
P Etingof, R Guralnick, A Soloviev
Arxiv preprint math/0007170, 2000
Low-dimensional representations of special linear groups in cross characteristics
RM Guralnick, PH Tiep
Proceedings of the London Mathematical Society 78 (1), 116-138, 1999
Probabilistic generation of finite simple groups, II
T Breuer, RM Guralnick, WM Kantor
Journal of Algebra 320 (2), 443-494, 2008
Simple groups admit Beauville structures
R Guralnick, G Malle
Arxiv preprint arXiv:1009.6183, 2010
Finite simple unisingular groups of Lie type
RM Guralnick, PH Tiep
Journal of Group Theory 6 (3), 271-310, 2003
Cross characteristic representations of even characteristic symplectic groups
RM Guralnick, PH Tiep
Transactions of the American Mathematical Society 356 (12), 4969-5024, 2004
The system can't perform the operation now. Try again later.
Articles 1–20